# SDR UIE2008F00015

- Difficulty date: June 14, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB EICAS "FIRE WARNING". FOUND CONNECTOR LOOSE AND RETIGHTENED SAME.  OPS AND INDICATION NORMAL ON THE GROUND IAW AMM 26-10-01.  (K)
